# SDR FDEA201610043454

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 43,767 hours, 14,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276517
- Part serial: LT32421
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT WILL NOT ILLUMINATE.  THE GIRT BAR WILL NOT FULLY ENGAGE.  R & R THE GIRT BAR IAW MM 25-66-10-2.  PERFORMED ADJUSTMENT AND TEST IAW MM 25-66-11-2 . OPS CHECKED GOOD.
